Skip to content

Quotients of hyperelliptic curves and Étale cohomology

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)747-768
Number of pages22
JournalQuarterly Journal of Mathematics
Issue number2
Early online date8 Feb 2018
DateAccepted/In press - 25 Oct 2017
DateE-pub ahead of print - 8 Feb 2018
DatePublished (current) - 1 Jun 2018


We study hyperelliptic curves C with an action of an affine group of automorphisms G. We establish a closed form expression for the quotient curve C/G and for the first étale cohomology group of C as a representation of G. The motivation comes from the arithmetic of hyperelliptic curves over local fields, specifically their local Galois representations and the associated invariants.

    Research areas

  • hyperelliptic curves, quotient curves, etale cohomology, Galois representations

Download statistics

No data available



  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the author accepted manuscript (AAM). The final published version (version of record) is available online via Oxford Academic at . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 382 KB, PDF document


View research connections

Related faculties, schools or groups